# SDR ZZDA2009266

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED FRAME REPAIR PARTS AT STA 180 BETWEEN LONGERON 22R AND 24R PER EA 17-53-02050IR DATED 09/28/09, B717 SRM 53-20-07, 53-20-07 PAGE 20, 51-41-05 AND 51-41-02.  SEE NR 3245 AND 2233.
